# SDR GTIA2024070938222

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 6,729 hours, 2,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A MID CABIN REPORTED A WET PAIT SMELL 2 MINUTES BEFORE LANDING-PERFORMED TSM 05-50-00-810-831-A NO SMELL NOTED AT THIS TIME. A/C OK FOR SVC
